# SDR ASAA2024102253340

- Difficulty date: October 22, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 50,669 hours, 14,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 16ABC LOWER EXIT PLACARD MISSING. GROUNDED - YES. PER IPC 33-51-01-16 INSTALLED EMRGENCY EXIT LENSE ITEM 90 PER AMM 33-51-01. CHECKS SECURED. SEAMC ANDY NOTIFIED.
